Repository: Freie Universit├Ąt Berlin, Math Department

Variational collision integrator for polymer chains

Leyendecker, S. and Hartmann, C. and Koch, M. (2012) Variational collision integrator for polymer chains. J. Comput. Phys, 231 (10). pp. 3896-3911.

[img]
Preview
PDF - Accepted Version
1MB

Official URL: http://dx.doi.org/10.1016/j.jcp.2012.01.017


Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Numerical Analysis
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics > Cellular Mechanics Group
Department of Mathematics and Computer Science > Institute of Mathematics > BioComputing Group
ID Code:1003
Deposited By: Carsten Hartmann
Deposited On:13 Dec 2010 10:08
Last Modified:03 Mar 2017 14:40

Repository Staff Only: item control page